Uniqueness and radial symmetry for an inverse elliptic equation

B. Emamizadeh, M. H. Mehrabi

Research output: Journal PublicationArticlepeer-review


We consider an inverse rearrangement semilinear partial differential equation in a 2-dimensional ball and show that it has a unique maximizing energy solution. The solution represents a confined steady flow containing a vortex and passing over a seamount. Our approach is based on a rearrangement variational principle extensively developed by G. R. Burton.

Original languageEnglish
Pages (from-to)3047-3052
Number of pages6
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number48
Publication statusPublished - 2003
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Uniqueness and radial symmetry for an inverse elliptic equation'. Together they form a unique fingerprint.

Cite this